# SDR UPS96820070

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Slot Section
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', NR 3 PYLON STUB WING SLOT SECTION OUTER I/B END HAS CRACKS.  FAB REPAIR FILLER AND DOUBLERS, ALODINED, PRIMED AND INSTALLED IAW TIMCO REO 01915 AND UPS EO DC8-57-0668.
